Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suggest an alternative of Percocet

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
i have been taking 20 mg of percocet 6 xs a day. The ups and downs are making me crazy. I have tried oxycontin which gave me unbearable tried fentanyl patches that made me exttremely ill. I would like an extended release opiod that could be gradually titrated down and then off of them completely. nothing stronger!! the casue for the pain has been taken care of and I just need to get off this as easily as possible. Health still not 100 percent but better. any suggestions.....i was looking at methadone but it scares me. i do not want to get dependant on a stronger opiod.
Posted Sun, 23 Feb 2014 in Mental Health
Answered by Dr. Shanthi.E 6 hours later
Brief Answer: below options may be suitable Detailed Answer: Hello, I am sorry that you are in much pain and the relief is very less. As far the extended release opioid, oxymorphone and Hydromorphone extended release medications are available. These can be an option for you. The brand names would be Opana ER and Palladone respectively. The safety profile is similar to both. Hope this helps you. Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor